# SDR ZZDA2009049

- Difficulty date: February 13, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N316AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-1 AND L-1 DOOR EMERGENCY LIGHTS INOPERATIVE.  FOUND SHORTED BULBS IN L1067 OVER DOOR EXIT SIGN.  REPLACED BULBS IAW M/M 33-51-01.  OPS CHECKS GOOD.
